Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On plane viscous magnetohydrodynamic flows


Authors: V. I. Nath and O. P. Chandna
Journal: Quart. Appl. Math. 31 (1973), 351-362
DOI: https://doi.org/10.1090/qam/99697
MathSciNet review: QAM99697
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. H. Martin, The flow of a viscous fluid, Arch. Rat. Mech. Anal. 41 (1971) 266-286 MR 0342014
  • [2] C. E. Weatherburn, Differential geometry of three dimensions, Cambridge (1939), 30-31


Additional Information

DOI: https://doi.org/10.1090/qam/99697
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society